Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Orthogonality of the eigenfunctions for the exterior problem connected with -Δ

  • 47 Accesses

  • 7 Citations

This is a preview of subscription content, log in to check access.

Bibliography

  1. [1]

    Coddington, E. A., & N. Levinson, Theory of Ordinary Differential Equations. New York: McGraw Hill 1955.

  2. [2]

    Ikebe, T., On the eigenfunction expansion connected with the exterior problem for the Schrödinger equation (to appear).

  3. [3]

    Lax, P. D., & R. S. Phillips, Scattering theory. Bull. Amer. Math. Soc. 70, 130–142 (1964).

  4. [4]

    Rellich, F., Über das asymptotische Verhalten der Lösungen von Δu+λu=0 in unendlichen Gebieten. Jahresber. deutsch. Math. Verein. 53, 57–64 (1943).

  5. [5]

    Shizuta, Y., Eigenfunction expansion associated with the operator —Δ in the exterior domain. Proc. Jap. Acad. 39, 656–660 (1963).

Download references

Author information

Additional information

Communicated by M. M. Schiffer

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ikebe, T. Orthogonality of the eigenfunctions for the exterior problem connected with -Δ. Arch. Rational Mech. Anal. 19, 71–73 (1965). https://doi.org/10.1007/BF00252279

Download citation

Keywords

  • Neural Network
  • Complex System
  • Nonlinear Dynamics
  • Electromagnetism
  • Exterior Problem